# SDR 96ZZZX3321

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28462
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0626
- Engine: Lyc O360A4K
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Fitting
- Condition: Failed
- Location: Accessory Case
- Part time: 125 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE FITTING AT ENGINE TO GAUGE HAD BRASS FITTING AND THEN 90 DEGREE RESTRICTIVE FITTING.  APPEARS TO HAVE BEEN TOO CLOSE TO MOUNT.  BRASS FITTING BROKE FLUSH AT ACCESSORY CASE AND OIL PUMPED OUT OF ENGINE.  BRASS FITTING APPEARED TO BE INCORRECT PART NUMBER.
